The functional equation$f$^{$n$}($x$)=$g$($x$)

James C. Lillo Mathematics Dept., Purdue University

TBD mathscidoc:1701.332217

Arkiv for Matematik, 5, (3), 357-361, 1964.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 382 downloads ] [ 0 comments ]
@inproceedings{james1964the,
  title={The functional equation$f$^{$n$}($x$)=$g$($x$)},
  author={James C. Lillo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203432241956026},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={3},
  pages={357-361},
  year={1964},
}
James C. Lillo. The functional equation$f$^{$n$}($x$)=$g$($x$). 1964. Vol. 5. In Arkiv for Matematik. pp.357-361. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203432241956026.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved